# SDR VTZA96350

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 898
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Connector
- Condition: Loose
- Location: Oil Cooler
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6373 - SYN-IAD - DURING CLIMB, MADE AN UNSCHEDULED LANDING BACK TO SYN, DUE TO OIL COOLER CAPTION ILLUMINATED.  MAINTENANCE RESECURED CANNON PLUG ON OIL COOLER, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
